Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 64, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Aug 27, 2011, 3:45 AM CDT. It took effect at Aug 27, 2011, 12:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Aug 27, 2011, 3:45 AM CDT (08:45 UTC)
- In effect from
- Aug 27, 2011, 12:00 PM CDT
- Expired
- Aug 28, 2011, 9:09 AM CDT
- In force
- 21 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
703 WHUS73 KMKX 270845 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 345 AM CDT SAT AUG 27 2011 ...INCREASING WINDS AND WAVES TODAY... .A PUSH OF COOLER AIR OVER LAKE MICHIGAN BEHIND A DEPARTING COOL FRONT WILL RESULT IN STEEPENING LAPSE RATES AND INCREASING WINDS TODAY. WINDS WILL VEER TO THE NORTHEAST AND INCREASE TO 15 TO 25 KNOTS FOR A TIME. THESE HIGHER WINDS WILL CAUSE WAVE HEIGHTS TO INCREASE TO OVER 4 FEET. THE WINDS ARE EXPECTED TO GRADUALLY DIMINISH TONIGHT...ALTHOUGH THE HIGHER WAVES WILL LIKELY LINGER THROUGH LATE TONIGHT. LMZ644>646-271645- /O.NEW.KMKX.SC.Y.0064.110827T1700Z-110828T1000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 345 AM CDT SAT AUG 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM CDT SUNDAY. * WINDS: NORTHWEST 5 TO 15 KNOTS VEERING TO THE NORTH TO NORTHEAST THIS MORNING AND RISING TO 15 TO 25 KNOTS BY AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
5 follow-up statements
860 WHUS73 KMKX 271359 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 859 AM CDT SAT AUG 27 2011 ...INCREASING WINDS AND WAVES THIS AFTERNOON... .A PUSH OF COOLER AIR OVER LAKE MICHIGAN BEHIND A DEPARTING COOL FRONT WILL RESULT IN STEEPENING LAPSE RATES AND INCREASING WINDS TODAY. WINDS WILL VEER TO THE NORTHEAST AND INCREASE TO 15 TO 25 KNOTS FOR A TIME. THESE HIGHER WINDS WILL CAUSE WAVE HEIGHTS TO INCREASE TO OVER 4 FEET. THE WINDS ARE EXPECTED TO GRADUALLY DIMINISH TONIGHT AS HIGH PRESSURE EXITING THE NORTHERN PLAINS BUILDS ACROSS WISCONSIN... ALTHOUGH THE HIGHER WAVES WILL LIKELY LINGER THROUGH LATE TONIGHT. LMZ643-272200- /O.EXA.KMKX.SC.Y.0064.110827T1700Z-110828T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 859 AM CDT SAT AUG 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM CDT SUNDAY. * WINDS: NORTHEAST WINDS RISING TO 15 TO 25 KNOTS BY AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-272200- /O.CON.KMKX.SC.Y.0064.110827T1700Z-110828T1000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 859 AM CDT SAT AUG 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 5 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 5 AM CDT SUNDAY. * WINDS: NORTHEAST WINDS RISING TO 15 TO 25 KNOTS THIS AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
727 WHUS73 KMKX 272003 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 303 PM CDT SAT AUG 27 2011 ...BRISK NORTHEAST WINDS AND HIGH WAVES THIS EVENING... .BRISK NORTHEAST WINDS EXTENDED ACROSS SOUTHERN LAKE MICHIGAN...AHEAD OF HIGH PRESSURE CENTERED OVER MINNESOTA. THE WINDS ARE EXPECTED TO GRADUALLY DIMINISH TONIGHT AS THE HIGH BUILDS ACROSS LAKE SUPERIOR AND WISCONSIN...ALTHOUGH THE HIGHER WAVES WILL LIKELY LINGER THROUGH LATE TONIGHT. LMZ643>646-280415- /O.CON.KMKX.SC.Y.0064.000000T0000Z-110828T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 303 PM CDT SAT AUG 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT SUNDAY. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS THEN DIMINISHING TONIGHT. * WAVES: 3 TO 6 FEET THIS EVENING BEFORE SUBSIDING TO 2 TO 4 FEET SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
011 WHUS73 KMKX 280227 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 927 PM CDT SAT AUG 27 2011 ...BRISK NORTHEAST WINDS AND HIGH WAVES TONIGHT... .BRISK NORTHEAST WINDS AND HIGH WAVES EXTENDED ACROSS SOUTHERN LAKE MICHIGAN... AHEAD OF HIGH PRESSURE CENTERED OVER MINNESOTA. THE WINDS AND HIGH WAVES ARE EXPECTED TO GRADUALLY DIMINISH LATE TONIGHT AS THE HIGH BUILDS ACROSS LAKE SUPERIOR AND WISCONSIN. LMZ643-280330- /O.CAN.KMKX.SC.Y.0064.000000T0000Z-110828T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 927 PM CDT SAT AUG 27 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT ADVISORY LEVELS. NORTHEAST WINDS 10 TO 15 KNOTS AND WAVES 2 TO 3 FEET WILL PREVAIL TONIGHT. $$ LMZ644>646-281000- /O.CON.KMKX.SC.Y.0064.000000T0000Z-110828T1000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 927 PM CDT SAT AUG 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT SUNDAY. * WINDS: NORTHEAST WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS...THEN DIMINISHING EARLY SUNDAY MORNING. * WAVES: 3 TO 5 FEET THIS EVENING BEFORE SUBSIDING TO 2 TO 4 FEET SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
629 WHUS73 KMKX 280844 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 AM CDT SUN AUG 28 2011 ...LINGERING HIGH WAVES WILL SLOWLY DIMINISH THIS MORNING... .BREEZY NORTH TO NORTHEAST WINDS SINCE SATURDAY MORNING HAVE CAUSED HIGH WAVE HEIGHTS OVER THE NEAR SHORE WATERS OF LAKE MICHIGAN SOUTH OF NORTH POINT LIGHT HOUSE. THE WINDS HAVE GRADUALLY DIMINISHED OVERNIGHT...AND THE WAVES WILL FOLLOW SUIT THIS MORNING. HOWEVER WAVE HEIGHTS WILL REMAIN ABOVE 4 FEET IN SOME AREAS THROUGH THE EARLY MORNING...HENCE THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL MID-MORNING. THE WAVES SHOULD CONTINUE TO SLOWLY SUBSIDE TODAY. LMZ644-280945- /O.CAN.KMKX.SC.Y.0064.000000T0000Z-110828T1000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- 344 AM CDT SUN AUG 28 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS...HENCE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LMZ645-646-281500- /O.EXT.KMKX.SC.Y.0064.000000T0000Z-110828T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 344 AM CDT SUN AUG 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: NORTH TO NORTHEAST WINDS 10 TO 20 KNOTS. * WAVES: 3 TO 5 FEET EARLY THIS MORNING SUBSIDING TO 2 TO 4 FEET LATER THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
811 WHUS73 KMKX 281409 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 909 AM CDT SUN AUG 28 2011 LMZ645-646-281515- /O.CAN.KMKX.SC.Y.0064.000000T0000Z-110828T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 909 AM CDT SUN AUG 28 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES CONTINUE TO GRADUALLY DIMINISH AND SHOULD REMAIN BELOW 20 KNOTS AND 4 FEET FOR THE REST OF THE DAY. $$ WWW.WEATHER.GOV/MKX CRAVEN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 27, 3:35 AM CDT, 10 minutes earlier.
Area forecast discussion, Aug 27, 3:35 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 AM CDT SAT AUG 27 2011
ADDED TODAY/TONIGHT/AVIATION/MARINE SECIONS
.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH.
WEAK SFC COOL FRONT WL EXIT SOUTHEAST WI EARLY THIS MRNG. LOW TO MID
LEVEL MOISTURE VCNTY OF FRONT INTERACTING WITH LEFT EXIT REGION OF
UPPER JET TO CAUSE AREA OF MID LEVEL CLOUDS. THESE CLOUDS EXPCD TO
ALSO SLIDE SOUTHEAST OF WI THIS MRNG BUT MAY LINGER FOR A TIME
BEYOND 12Z.
INCREASING BOUNDARY LAYER WINDS AND INFLUX OF DRIER AIR BEHIND SFC
FRONT HELPING TO MINIMIZE WIDESPREAD FOG THREAT THIS MRNG AS WELL.
ENOUGH LINGERING LOW LEVEL MOISTURE AND COOLING MID LEVEL TEMPS TO
RESULT IN FEW-SCT CU REDEVELOPING LATER THIS MRNG AND AFTN. DRY AIR
AND MIXING SHOULD PREVENT SIGNIFICANT CEILINGS WITH M/S CONDITIONS
EXPCD FOR THE BULK OF THE DAY. WINDS TURNING ONSHORE WL KEEP
LAKESHORE AREAS A FEW DEGREES COOLER. RIDGE AXIS SETTLING OVER WRN
CWA TNGT WITH LIGHTER BOUNDARY LAYER MIXING MAY RESULT IN PATCHY FOG
LATE...HOWEVER SOME CONCERN OVER AREAS OF HIGH CLOUDS ENCROACHING
FROM THE WEST. FOR NOW WL LIMIT FOG MENTION TO WI RIVER VALLEY AND
LOW AREAS OF WEST.
PER MODIS IMAGERY...LAKE SFC TEMP AROUND 21.5C. LOW LEVEL COOL AIR
ADVECTION OVER LAKE TONIGHT CAUSES DELTA T TO APPROACH 12 DEGREES.
SOME INCREASE IN LOW LEVEL MOISTURE AND WEAK CONVERGENCE MAY RESULT
IN SOME PATCHY CLOUDS DEVELOPING OVER THE NEARSHORE AREA LATE
TNGT...BUT CONFIDENCE REMAINS LOW. FOR NOW WL CONT M/CLR WORDING.
.SHORT TERM...SUNDAY THROUGH MONDAY NIGHT...FORECAST CONFIDENCE
MEDIUM.
HIGH PRESSURE SLIDES SOUTHEAST ACROSS THE REGION SUNDAY AND SUNDAY
NIGHT. AREA FORECAST SOUNDINGS FAIRLY DRY ON NAM...WITH GFS
SHOWING SOME CLOUDS SHIFTING THROUGH. 00Z NAM/GFS RUNS NOW DO NOT
HAVE SHORTWAVE TROUGH MOVING THROUGH THE REGION SUNDAY NIGHT
WITHIN NORTHWEST FLOW ALOFT...REDUCING UPWARD VERTICAL MOTION.
ONSHORE WINDS IN THE LOW LEVELS ON SUNDAY NEAR THE
SHORE...COMBINED WITH DELTA T VALUES IN THE 10 TO 12 DEGREE
CELSIUS RANGE...BRINGS POTENTIAL FOR LAKE EFFECT CLOUDS.
HOWEVER...RELATIVE HUMIDITY IN 1000/850MB LAYER FAIRLY DRY ON
GFS/ECMWF/CANADIAN MODELS...WITH NAM SHOWING MORE MOISTURE. FOR
NOW...WILL LEAVE SKIES MOSTLY CLEAR NEAR LAKE GIVEN LACK OF
MOISTURE IN LOW LEVELS.
OTHERWISE...PARTLY TO MOSTLY SUNNY SKIES ARE EXPECTED...WITH
QUIET WEATHER. COOL AIRMASS OVER THE AREA SHOULD KEEP HIGHS IN THE
70S SUNDAY.
THE HIGH SLIDES SOUTHEAST OF THE AREA MONDAY...WITH WARM AIR
ADVECTION RETURNING. SCATTERED DIURNAL CUMULUS CLOUDS ARE
EXPECTED...WITH AIRMASS REMAINING FAIRLY DRY OTHERWISE. WENT WITH
DRY FORECAST FOR MONDAY AS A RESULT. SLIGHTLY WARMER TEMPERATURES
ARE EXPECTED WITH THE WARM AIR ADVECTION.
NAM MORE AGGRESSIVE WITH BRINGING COLD FRONT INTO THE AREA SUNDAY
NIGHT...WITH THE GFS/CANADIAN/ECMWF KEEPING IT NORTH OF THE AREA.
NAM DOES NOT SHOW MUCH MOISTURE ON FORECAST SOUNDINGS MONDAY NIGHT
DESPITE THE FRONT MOVING IN. THUS...WILL KEEP MONDAY NIGHT DRY.
.LONG TERM...TUESDAY THROUGH FRIDAY...FORECAST CONFIDENCE MEDIUM.
GFS/ECMWF SHOW ZONAL FLOW ALOFT TUESDAY THROUGH WEDNESDAY ACROSS
THE REGION. GFS TAKES SHORTWAVE TROUGH JUST SOUTH OF THE AREA
TUESDAY...WITH THE ECMWF THROUGH THE AREA. GFS FORECAST SOUNDINGS
SHOW SOME MOISTURE AND WEAK INSTABILITY DURING THIS TIME...SO LEFT
LOW POPS IN FOR TUESDAY. STILL SOME EFFECTS OF VORTICITY MAXIMA
MOVING THROUGH THE REGION TUESDAY NIGHT TO LEAVE LOW POPS IN
FORECAST.
GFS/ECMWF THEN SHOW A RIDGE BUILDING ACROSS THE WESTERN GREAT
LAKES REGION WEDNESDAY AND WEDNESDAY NIGHT...BEFORE SHIFTING EAST
THURSDAY AND FRIDAY. SOUTHWEST FLOW ALOFT THEN OCCURS UPSTREAM
OVER THE CENTRAL PLAINS...WITH THE GFS SHOWING A SHORTWAVE
SHIFTING FROM THE NORTHERN ROCKIES TO FAR NORTHWEST WISCONSIN AND
LAKE SUPERIOR. THE ECMWF IS QUITE A BIT SLOWER WITH THIS
SHORTWAVE...WHICH IS ONLY IN THE NORTHERN PLAINS BY LATE FRIDAY.
WARM AIR ADVECTION KICKS IN ACROSS THE REGION DURING THIS
TIME...WITH A WARM FRONT MOVING THROUGH THE AREA THURSDAY...AND A
COLD FRONT APPROACHING FROM THE WEST FRIDAY. THE GFS HAS THE COLD
FRONT CROSSING THE AREA LATE FRIDAY...SLOWER ON THE ECMWF. THIS
SHOULD RESULT IN WARM AND HUMID CONDITIONS RETURNING FOR LATER IN
THE WEEK...ALONG WITH INCREASING INSTABILITY AND CHANCES FOR
THUNDERSTORMS.
&&
.AVIATION...AS MENTIONED ABOVE...INCREASING BOUNDARY LAYER MIXING
AND DRIER AIR PUSH BEHIND SFC COOL FRONT MINIMIZING WIDESPREAD FOG
THREAT EARLY THIS MRNG. EXPC FEW-SCT CU REDEVELOPING THIS MRNG AFTER
MID CLOUDS FROM SYNOPTIC SCALE FORCING SLIDE SOUTH OF AREA. PATCHY
FOG POSSIBLE LATER TONIGHT IN SOUTH CENTRAL WI DEPENDING ON AMOUNT
OF HIGH CLOUDS ENCROACHING FROM WEST.
&&
.MARINE...LOW LEVEL COLD AIR ADVECTION BEHIND EXITING SFC FRONT WL
RESULT IN STEEPENING LAPSE RATES AND INCREASING WINDS OVER NEARSHORE
WATERS THIS MORNING. OCCASIONAL GUSTS EXCEEDING 22 KNOTS AND
PERSISTENT NORTHEAST FLOW WL CAUSE WAVES TO EXCEED 4 FEET. STRONGEST
WINDS EXPCD OVER THE SOUTH...SO WL POST SMALL CRAFT ADVY FOR SRN
THREE ZONES FOR THIS AFTN THRU TNGT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 5 AM CDT SUNDAY FOR
LMZ644>646.
&&
SHORT/LONG TERM...08/WOOD
TODAY/TONIGHT/AVIATION/MARINE...11/MBKHazardous weather outlook, Aug 26, 3:20 PM CDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 PM CDT FRI AUG 26 2011 WIZ046-047-051-052-056>060-062>072-271200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 320 PM CDT FRI AUG 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS MONDAY NORTHWEST OF A LONE ROCK TO FOND DU LAC LINE. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AT TIMES FROM TUESDAY THROUGH WEDNESDAY NIGHT...AND AGAIN ON FRIDAY. THERE WILL BE A BETTER CHANCE FOR THUNDERSTORMS FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-271200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 320 PM CDT FRI AUG 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY WAVES WILL APPROACH SMALL CRAFT ADVISORY CONDITIONS...ESPECIALLY SOUTH OF PORT WASHINGTON LATE SATURDAY AFTERNOON AND EVENING...AS WINDS VEER NORTHEAST AND INCREASE TO 10 TO 20 KNOTS. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...AND AGAIN ON FRIDAY. THERE WILL BE A BETTER CHANCE FOR THUNDERSTORMS FRIDAY NIGHT. REM WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.